Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Rash on neck. Taking Acyclovir for herpes zoster. Now green, big bumps. Normal?

hi, i went to a doctor because i had what appeared to be a rash on the back of my neck she then told me that i have herpes zoster , that was almost 1 week ago, but i started medications about 4 days ago, im taking acyclovir Oral, but now the pimples got bigger, their color changed a little, theyre yellowish greenish, and they look like a big bump, but they feel much dryer then before, is that normal? should i go back to the doctor?
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You need to visit your dermatologist again as you might have developed secondary bacterial infection in herpes zoster lesions. For the same, a course of oral and topical antibiotic will be required along with acyclovir. Hope that solves your query. Take care.
Dr kalpana
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor